Second International Mathematics Study Publications, 1979-85 | University of Illinois Archives

Title: Second International Mathematics Study Publications, 1979-85Add to your cart.
Series Number: 10/7/815
Acquired: 1/3/86
Volume: 1.0 cubic feet
expand icon Arrangement
expand icon Biographical Note
Available for use at:

Service Location Boxes
19 Library, 1408 W. Gregory Drive1-


Page Generated in: 0.174 seconds (using 65 queries).
Using 9.87MB of memory. (Peak of 10.14MB.)

Powered by Archon Version 3.21
Copyright ©2011 The University of Illinois at Urbana-Champaign